# SDR CWQR20131203049

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Element
- Part number: 99146468
- Condition: Mismanufactured
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION WE TRIED TO INSTALL A NEW FILTER ELEMENT.  THE ELEMENT WOULD NOT SIT INTO THE BOTTOM OF THE FILTER HOUSING BOWL.  THE FILTER WAS REJECTED & RED TAGGED BY THE TECHNICIAN & RETURNED TO THE MATERIALS DEPARTMENT.  WE HAD IN THE PAST REJECTED THIS SAME PN FILTER FOR THE SAME DEFECT & SUBMITTED SCRS TO A/C MANUFACTURER & AN SDRS TO THE FAA.  A/C MANUFACTURER CLAIMS TO HAVE PURGED THEIR STOCK OF THIS DEFECTIVE FILTER ELEMENTS. THIS ELEMENT IS LOT NUMBER 395141, MFG DATE 4/13.  THIS PROBLEM HAS BEEN REPORTED TO A/C MANUFACTURER UNDER SCR REPORT NUMBER 677262.
